Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 31, NWS Midland/Odessa, TX

May 28, 2015Ector County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at May 28, 2015, 4:17 PM CDT for Ector County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2015, 4:17 PM CDT (21:17 UTC)
Expired
May 28, 2015, 7:15 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Ector County, TX

The radar

The Midland/Odessa radar (KMAF), 38 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 5:20 PM CDTFLASH FLOODOdessa, TX6 INCHES TO 1 FOOT OF WATER OVER THE ROAD AT THE INTERSECTION OF WEST COUNTY ROAD AND UNIVERSITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.3 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2845 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WGUS54 KMAF 282117
FFWMAF
TXC135-290015-
/O.NEW.KMAF.FF.W.0031.150528T2117Z-150529T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
417 PM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ECTOR COUNTY IN WEST TEXAS...

* UNTIL 715 PM CDT

* AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  STRONG THUNDERSTORMS ACROSS THE WARNED AREA PRODUCING HEAVY        
  RAINFALL THAT IS EXPECTED TO RESULT IN FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ODESSA
  SCHELEMEYER FIELD...NOTREES...NORTH COWDEN...GOLDSMITH AND
  GARDENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

&&

LAT...LON 3208 10280 3209 10229 3166 10229 3165 10279

$$
2 follow-up statements
105 
WGUS74 KMAF 282245
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
545 PM CDT THU MAY 28 2015

TXC135-290015-
/O.CON.KMAF.FF.W.0031.000000T0000Z-150529T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ECTOR-
545 PM CDT THU MAY 28 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR ECTOR
COUNTY...

AT 520 PM CDT...THE PUBLIC REPORTED FLASH FLOODING OCCURRING AT THE 
INTERSECTION OF WEST COUNTY ROAD AND UNIVERSITY IN ODESSA WHERE 6 
INCHES TO 1 FOOT OF WATER WAS OVER THE ROAD. ADDITIONAL 
THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL COULD IMPACT THE 
WARNED AREA OVER THE NEXT HOUR.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ODESSA
SCHELEMEYER FIELD...ODESSA...NOTREES...NORTH COWDEN...GOLDSMITH AND
GARDENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3208 10280 3209 10229 3166 10229 3165 10279

$$
846 
WGUS74 KMAF 290008
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
708 PM CDT THU MAY 28 2015

TXC135-290016-
/O.EXP.KMAF.FF.W.0031.000000T0000Z-150529T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ECTOR-
708 PM CDT THU MAY 28 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 715 PM CDT FOR ECTOR
COUNTY...

AT 706 PM CDT...THE CONDITIONS LEADING TO THE ISSUANCE OF A FLASH
FLOOD WARNING HAD CEASED...REMOVING THE THREAT OF FLASH FLOODING OVER
THE WARNED AREA. THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO
EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3208 10280 3209 10229 3166 10229 3165 10279

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:19 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 28, 2:19 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
219 PM CDT Thu May 28 2015

.DISCUSSION...

Storms are currently developing and moving across the area with some
storms becoming severe.  A Tornado Watch is in effect for the whole
CWA.  There is an abundance of moisture in the atmosphere with CAPE
values up to 4000 J/kg in some areas.  Bulk shear values are also
around 35 kts or higher and mid-level lapse rates are not quite as
impressive as earlier but still good.  Shortwaves are also expected
to move over the area today at the base of an upper level trough
that is moving over the Upper Midwest.  Given these conditions,
expect thunderstorms to continue to develop and move across the CWA
through this evening into the overnight hours.  Some of these storms
may become severe with large hail, damaging winds, and heavy rain
being the main threats although an isolated tornado is possible. The
GFS and ECMWF indicate heavy rain across the eastern half of the CWA
at 06z tonight but the NAM12 only has a little precipitation across
southern portions of Terrell County.  Decided to favor the GFS and
ECMWF and issued a Flash Flood Watch until 10z for the southeastern
Permian Basin and the Lower Trans Pecos. The precipitation is
expected to mostly be out of the area by 12z Friday.

The upper level trough will still be over the Upper Midwest on
Friday and a dryline will be across the Permian Basin and Lower
Trans Pecos by Friday afternoon.  The NAM12 is showing CAPE values
of 3000 to 4000 east of the dryline during the afternoon and
mid-level lapse rates of 8.5+ degrees C/km across most of the CWA.
Bulk shear values do not look as impressive with values only getting
up to 30 kts across a few areas with lesser values elsewhere.  Given
these conditions, thunderstorms with severe weather will be possible
again on Friday although do not expect widespread thunderstorm
development with the models only producing isolated convection.
Temperatures on Friday are expected to warm up to near normal with a
surface trough developing across southeast New Mexico and along/west
of the Upper Trans Pecos.

A cold front associated with the passing upper trough will move into
the area on Saturday.  Increased chances of showers and
thunderstorms are expected along this front as lift over the area
increases.  Heavy rain may be a concern with this precipitation with
great moisture and lift present.  Temperatures will cool on Saturday
by about 10 degrees from the previous day behind the front with the
increase in cloud cover and precipitation.  Rain and storms will
remain possible across the higher terrain on Sunday afternoon as a
result of the front.  Temperatures on Sunday are expected to remain
cool as the surface ridge will be near the area.  Rain chances
will still be present but will significantly decrease Monday through
the middle of next week as an upper ridge builds over the region.
Temperatures will also increase to near normal values during this
time.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 66  91  66  78  /  50  20  50  40
BIG SPRING TX              68  88  66  78  /  70  20  60  50
CARLSBAD NM                60  94  63  81  /  20  10  40  30
DRYDEN TX                  70  91  72  83  /  60  20  30  50
FORT STOCKTON TX           66  94  65  83  /  60  20  30  50
GUADALUPE PASS TX          60  89  59  74  /  10  10  20  30
HOBBS NM                   62  90  61  75  /  40  20  50  30
MARFA TX                   53  89  56  80  /  20  20  20  50
MIDLAND INTL AIRPORT TX    68  89  67  80  /  60  20  50  50
ODESSA TX                  67  89  66  80  /  60  20  50  50
WINK TX                    66  95  68  83  /  40  20  40  40

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH through late tonight FOR THE FOLLOWING ZONES...
      Crane...Ector...Glasscock...Midland...Pecos...Reagan...
     Terrell...Upton.

&&

72/80

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 28, 2:20 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
220 PM CDT THU MAY 28 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-291930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
220 PM CDT THU MAY 28 2015 /120 PM MDT THU MAY 28 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS THUNDERSTORMS WILL CONTINUE OVER THE AREA THIS AFTERNOON AND
TONIGHT... ESPECIALLY OVER THE PERMIAN BASIN AND TRANS PECOS.  SEVERE
THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL... DAMAGING WIND...
AND A FEW TORNADOES. A TORNADO WATCH IS IN EFFECT FOR ALL OF WEST
TEXAS AND SOUTHEAST NEW MEXICO UNTIL 8 PM CDT/7 PM MDT. LOCALLY
HEAVY RAIN WILL ALSO BE POSSIBLE... ESPECIALLY OVER THE CENTRAL
PERMIAN BASIN AND LOWER TRANS PECOS. A FLASH FLOOD WATCH IS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THE WEEKEND.
ANY STORM THAT DEVELOPS MAY HAVE SMALL HAIL...GUSTY WIND...AND
LOCALLY HEAVY RAIN. A FEW STORMS MAY BECOME SEVERE...PRODUCING
LARGE HAIL...DAMAGING WIND... AND POSSIBLY A TORNADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED NOW ACROSS ALL OF WEST TEXAS AND
SOUTHEAST NEW MEXICO.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 28, 2:46 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
246 PM CDT THU MAY 28 2015

TXZ045>047-282015-
DAWSON-GAINES-BORDEN-
246 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING NORTHEASTERN GAINES...NORTHERN DAWSON AND NORTHWESTERN
BORDEN COUNTIES UNTIL 315 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 6 MILES NORTH OF HANCOCK AT
246 PM CDT...MOVING NORTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3276 10173 3282 10221 3296 10221 3296 10169
TIME...MOT...LOC 1946Z 233DEG 11KT 3291 10188
Special weather statement, May 28, 2:54 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
254 PM CDT THU MAY 28 2015

TXZ045-046-050-051-282015-
DAWSON-GAINES-MARTIN-ANDREWS-
254 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN ANDREWS...EASTERN GAINES...NORTHWESTERN MARTIN AND
SOUTHWESTERN DAWSON COUNTIES UNTIL 315 PM CDT...

...A TORNADO WATCH IS IN EFFECT...

STRONG THUNDERSTORMS WERE LOCATED IN EASTERN ANDREWS COUNTY...
MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3274 10182 3212 10246 3224 10284 3296 10247
      3296 10244
TIME...MOT...LOC 1952Z 228DEG 20KT 3245 10242

STROBIN
Local storm report, May 28, 3:52 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
352 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             17 NW GAIL              32.94N 101.66W
05/28/2015  E1.00 INCH       BORDEN             TX   TRAINED SPOTTER

&&

JP
Local storm report, May 28, 4:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
410 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TORNADO          17 NW GAIL              32.94N 101.66W
05/28/2015                   BORDEN             TX   TRAINED SPOTTER

            SPOTTER REPORTED BRIEF TORNADO.

&&

ANDREW.ARNOLD
Local storm report, May 28, 4:12 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
412 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TORNADO          21 NW GAIL              32.98N 101.71W
05/28/2015                   LYNN               TX   SOCIAL MEDIA

&&

ANDREW.ARNOLD
Local storm report, May 28, 4:13 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
413 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             25 WNW FORT STOCKTON    31.03N 103.28W
05/28/2015  E1.00 INCH       PECOS              TX   TRAINED SPOTTER

&&

ANDREW.ARNOLD

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:29 PM CDTTornado WarningMAFPecos, Reeves31 min
May 27, 7:59 PM CDTTornado Warning Tornado observedMAFPecos46 min
May 27, 8:13 PM CDTSevere Thunderstorm WarningMAFGaines47 min
May 27, 8:35 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves55 min
May 27, 8:45 PM CDTSevere Thunderstorm WarningMAFPecos60 min
May 27, 8:55 PM CDTTornado WarningMAFPecos21 min
May 27, 9:00 PM CDTSevere Thunderstorm WarningMAFGaines12 min
May 27, 9:25 PM CDTSevere Thunderstorm WarningMAFAndrews, Martin27 min
May 27, 9:30 PM CDTFlash Flood WarningMAFPecos, Reeves4 hr
May 27, 9:34 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves56 min
May 27, 9:41 PM CDTSevere Thunderstorm WarningMAFPecos41 min
May 27, 10:32 PM CDTSpecial Weather StatementMAFScurry28 min
May 28, 1:04 PM CDTSpecial Weather StatementMAFReeves26 min
May 28, 1:22 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Pecos, Reeves53 min
May 28, 1:30 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines45 min
May 28, 1:49 PM CDTAreal Flood AdvisoryMAFJeff Davis, Reeves3 hr
May 28, 2:01 PM CDTSpecial Weather StatementMAFAndrews29 min
May 28, 2:08 PM CDTFlash Flood WatchMAFCrane, Ector, Glasscock, Midland, Pecos, Reagan and 2 more8 hr
May 28, 2:17 PM CDTSpecial Weather StatementMAFReeves13 min
May 28, 2:20 PM CDTSpecial Weather StatementMAFYoakum25 min
May 28, 2:27 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves, Ward63 min
May 28, 2:42 PM CDTSpecial Weather StatementMAFReeves33 min
May 28, 2:46 PM CDTSpecial Weather StatementMAFDawson29 min
May 28, 2:54 PM CDTSpecial Weather StatementMAFAndrews, Dawson21 min
May 28, 3:24 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves66 min
May 28, 3:30 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson45 min
May 28, 3:40 PM CDTTornado Warning Tornado observedMAFBorden35 min
May 28, 4:00 PM CDTTornado Warning Tornado observedMAFBorden30 min
May 28, 4:18 PM CDTSpecial Weather StatementMAFReeves27 min
May 28, 4:27 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry48 min
May 28, 4:31 PM CDTSpecial Weather StatementMAFCrane29 min
May 28, 4:36 PM CDTFlash Flood WarningMAFBorden, Scurry3 hr
May 28, 4:40 PM CDTSpecial Weather StatementMAFMidland50 min
May 28, 4:48 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson42 min
May 28, 5:05 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton55 min
May 28, 5:09 PM CDTSpecial Weather StatementMAFUpton51 min
May 28, 5:14 PM CDTSpecial Weather StatementMAFScurry31 min
May 28, 5:17 PM CDTSpecial Weather StatementMAFReeves28 min
May 28, 5:26 PM CDTSpecial Weather StatementMAFPecos34 min
May 28, 5:33 PM CDTSevere Thunderstorm WarningMAFPecos57 min
May 28, 5:33 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson20 min
May 28, 5:37 PM CDTSpecial Weather StatementMAFPecos23 min
May 28, 5:42 PM CDTFlash Flood WarningMAFCrane, Pecos, Upton3 hr
May 28, 6:06 PM CDTSpecial Weather StatementMAFGlasscock39 min
May 28, 6:17 PM CDTSpecial Weather StatementMAFPecos28 min
May 28, 6:28 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos62 min
May 28, 6:29 PM CDTFlash Flood WarningMAFHoward, Mitchell3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.